Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MrsSH

Sudden one side face rash/spots for 10 months now!

Recommended Posts

Please help! 10 months ago after moving to London, getting married and returning from my honeymoon.... I noticed a red rash on my right cheek. It got worse and worse to the stage it was on my whole right cheek and there constantly. No matter how I tried to treat it it would not go.  I started training 2 months after this daily in the gym for a competition. I thought it may have been to do with this but it can't have been because it appeared before. I have never had this problem befor  it's so so horrible and it's making extremely unhappy and embarrassed around people. I do not know what to do! I've tried different soaps, creams and just leaving it completely and nothing !!!! I feel it's getting a little worse. I think I need to book into see a dermatologist. But was hoping someone could shed some light on what type of problem this is. Is this adult acne??? :'( thank you. 

image.jpeg

Share this post


Link to post
Share on other sites

My face is kinda like yours just note localozed in the jaw area . Just red looks inflamed I literally had it only on my right side and now I have it on my left. I have been looking into maybe food sensitivities or candida overgrowth as possible reason . If it is itchy hot etc 

Share this post


Link to post
Share on other sites

The rashes etc. are most likely cased by fungus, either candida or malasezzia fungus. Fungal skin conditions are caused by taking antibiotics, birth control pills and some other meds.

Fungal skin conditions can (usually) be treated safely, effectively and cheaply by applying topical antifungal creams, plus keeping the skin dry, plus using an antidandruff shampoo.

If people on this thread get back to me with answers to the following questions, I can provide targeted information that will likely fix your problem/s.

Have you taken antibiotics, birth control pills (or other meds), accutane or other meds ? If you have taken antibiotics, which one/s ?

Do you have one or more of the following -  red rash( yes), is it itchy?, a white tongue, dandruff, flaking or crusting skin, toenail fungus, sinus problems, unexplained tiredness or headaches, "brain fog", gut or stomach problems ?

Dermatologists know nothing about fungal skin conditions, apart from ringworm and tinea (which people on this thread are unlikely to have)

I look forward to hearing back from people so I can provide information for you to solve your skin issues.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×